# SDR MASA2012122552369

- Difficulty date: December 25, 2012
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 18,041 hours, 15,227 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND HAZE IN CABIN.  MX PLACED NR 2 ACM ON MEL.  REPLACED ACM.
